Acta Mathematica

Necessary density conditions for sampling and interpolation of certain entire functions

H. J. Landau

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 117 (1967), 37-52.

Dates
Received: 4 March 1966
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889494

Digital Object Identifier
doi:10.1007/BF02395039

Zentralblatt MATH identifier
0154.15301

Rights
1967 © Almqvist & Wiksells Boktryckeri AB

Citation

Landau, H. J. Necessary density conditions for sampling and interpolation of certain entire functions. Acta Math. 117 (1967), 37--52. doi:10.1007/BF02395039. https://projecteuclid.org/euclid.acta/1485889494


Export citation

References

  • Duffin, R. J. & Shaeffer, A. C., A class of nonharmonic Fourier series. Trans. Amer. Math. Soc., 72 (1952), 341–366.
  • Landau, H. J., A sparse regular sequence of exponentials closed on large sets. Bull. Amer. Math. Soc., 70 (1964), 566–569.
  • — The eigenvalue behavior of certain convolution equations. Trans. Amer. Math. Soc., 115 (1965), 242–256.
  • Loomis, L. H., An Introduction to abstract harmonic analysis, Van Nostrand, New York, 1953.
  • Riesz, F. & Sz.-Nagy, B., Functional analysis, Ungar, New York, 1955.
  • Shapiro, H. S. & Shields, A. L., On some interpolation problems for analytic functions. Amer. J. Math., 83 (1961), 513–532.